# SDR RAIA201706110001

- Difficulty date: June 11, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 44,151 hours, 36,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET WASTE VALVE SUPPORT BUCKET HAS ARES OF CORROSION. R & R THE TOILET WASTE VALVE SUPPORT.
